# SDR R61A201510020751

- Difficulty date: October 2, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085099001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, POTABLE WATER SERVICE DOOR HINGE NEXT TO BONDING WIRE IS CORRODED.  MAINTENANCE R & R POTABLE WATER SERVICE DOOR HINGE IAW SRM 51-42-02, PN 170-85099-001, HINGE.
